# SDR CA020829012

- Difficulty date: June 25, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Doug C54E-DC
- Aircraft time: 25,836 hours
- Engine: Pwa R20004
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd Pump
- Component: Pump, Vickers, PF143911252G
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, D

## Discrepancy

(CAN) DURING TAXI THE FLIGHT CREW NOTICED A LOSS IN HYDRAULIC PRESSURE. FLUID WAS ADDED WITH NO EFFECT. THE PILOT NOTICED A HYDRAULIC LEAK FROM NR 2 ENGINE. THE ENGINE WAS THEN SHUTDOWN. THE PILOT DECIDED TO RETURN AND PARK. AT THIS TIME MAINTENANCE WAS CONTACTED AND NOTICED THAT THE PRESSURE LINE FROM THE HYDRAULIC PUMP HAD RUPTURED.
